# SDR AALA202207089636

- Difficulty date: June 24, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N995NN
- Make and model: Boeing 737
- Aircraft serial: 31245
- Aircraft time: 17,241 hours, 7,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ANGLE IN UPPER AFT CORNER OF RIGHT HAND AIR CONDITIONING BAY CRACKED. LOCATED AT BS 663, RBL 9.45, 3 INCHES OUT BOARD OF KEEL BEAM. REPAIRED PER SRM 57-10-10-2R5.
